MathSciNet Relay Station
MathSciNet bibliographic data
MR115939 05.00
Austin, T. L.; Fagen, R. E.; Penney, W. F.; Riordan, John The number of components in random linear graphs. Ann. Math. Statist 30 1959 747–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement